# SDR 97ZZZX269

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101QS
- Make and model: Cessna S550
- Aircraft serial: S5500101
- Engine: Pwa JT15D4
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 5306721
- Condition: Defective
- Location: Lt Eng Igniter
- Part time: 7,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT ENGINE OUTBOARD IGNITER WOULD NOT OPS CHECK.  FOUND IGNITION CABLE DEFECTIVE DUE TO AN INTERNAL FAULT.  COULD NOT DETERMINE CAUSE AS EXTERNAL INSPECTION OF IGNITION CABLE APPEARED SERVICEABLE.
